×

zbMATH — the first resource for mathematics

Two-dimension-like functions defined on the class of all Tychonoff spaces. (English) Zbl 0877.54033
Two-dimension-like functions are constructed on the class of all Tikhonov spaces. Several of their properties, analogous to those of the classical dimension functions are established.

MSC:
54F45 Dimension theory in general topology
PDF BibTeX XML Cite
Full Text: DOI EMIS EuDML
References:
[1] L. G. Zambakhidze and I. G. Tsereteli, On the realizability of dimension-like functions in the class of Tychonoff spaces. (Russian)Soobshch. Akad. Nauk Gruz. SSR 126(1987), No. 2, 265–268. · Zbl 0628.54021
[2] P. S. Alexandrov and B. A. Pasynkov, Introduction to the dimension theory. Introduction to the theory of topological spaces and the general dimension theory. (Russian)Nauka, Moscow, 1973.
[3] Y. Hayashi, On the dimension of topological spaces.Math. Japon. 3(1954), No. 2, 71–843.
[4] R. Engelking, General topolgy.PWN-Polish Scientific Publishers, Warszawa, 1977.
[5] P. A. Ostrand, Covering dimension in general spaces.Gen. Topol. and Appl. 1(1971), No. 3, 209–221. · Zbl 0232.54044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.